Vaporizer Smoking Hazards – Three Most Common and Serious Hazards Associated With Vaporizers
It looks like every year there is another new sexually transmitted disease (STDs) that goes off the charts. Of course, this list only continues on. One thing that is consistent with all the different STDs is the increase in the number of Vape Pen those who are needs to try e-cigarette vaporizing. We are not talking about the standard everyday user anymore; we have been talking about the teenager or the young adult who’s tinkering with this new technology. For this reason it is important for us as parents to understand the potential dangers of e-cigarette vaporizing so we can assist in preventing them from occurring.
One of the common of the e-cigarette vaporizing health threats is the fact that it can equate to an addiction. Nothing like traditional cigarettes, e-juices have significantly less nicotine than traditional cigarettes. However the addiction is very an easy task to form. The reason why it really is so easy for kids to start out smoking with e-juices is because they don’t contain the nicotine that is within a traditional cigarette. They do not burn through the nicotine just like a traditional cigarette does.
The problem is that vaporizing cigarettes damages your lungs. When you smoke regular cigarettes, the tar that is found on the outer part of the cigarette gets trapped in your lungs. As time passes this can cause long term problems with the human brain development. It has been proven that smokers who smoke with almost any nicotine replacement product will develop both lung injuries and long term brain development problems. Of course, if they use e-juice, their risk for either of these problems increases.
Another of the long-term ramifications of teenage vaping is harm to the heart. Teens who regularly use e-juice are more likely to have problems with cardiac arrest or heart attacks because they get older. It has been established that many people who were smokers at a young age and also have since quit suffer from longterm effects of nicotine withdrawal. You might not realize it, nevertheless, you are exposing your children to 1 of the largest risks of teenage smoking by using e-cigs. E-cigs are still considered to be a gateway drug by many doctors, even though the FDA has approved some over-the-counter e-cigs to help smokers kick the habit.
Nicotine in e-juice is also very dangerous for all those individuals who suffer from respiratory problems. Many vaporizing devices contain nicotine which increases the level of air they travel in. Because of this more vapor is inhaled into the lungs and this can increase the quantity of carbon monoxide in the lungs. Carbon monoxide is deadly and is known to cause respiratory failure within 15 minutes. Long term exposure to carbon monoxide can cause fatal circumstances to those individuals who are suffering from respiratory problems.
Finally, another of the major longterm smoking risks that has been identified is damage to the heart. Nicotine has been proven to shorten the lifespan of the heart and create conditions where the heart will start to malfunction. Lots of the individual heart conditions that have been associated with long term smoking have been associated with the use of e-cigs. A recently available study was completed which showed that teens who used e-cigs for an extended period of time were more likely to develop heart disease. If you are a parent whose child has already been addicted to smoking and is introducing e-cigs to their system it is very important that you speak to your medical expert immediately and advise them about any potential dangers that they may face therefore.
Lastly, although we’ve focused on the risks associated with smoking cigarettes you can find other vaporizer products which were identified as causing potential harm to the user’s lungs and throat. One particular product is the propylene glycol that is often found in the mouthpiece of the cartridges used to power vaporizing devices. This ingredient is often toxic to both humans and animals. The propylene glycol has been confirmed to cause symptoms such as for example dizziness, lightheadedness, nausea and vomiting when it’s consumed. It isn’t currently known if there have been any verified deaths due to consuming propylene glycol but if you are using a vaporizer and suspect this ingredient is what is causing your child or cherished one to experience bad unwanted effects it really is strongly recommended that you change brands immediately and contact your medical expert for advice.